# SDR 06FDEA1624

- Difficulty date: April 27, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 345l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F/ACF FOUND:  LT WING STA XORS 345, BETWEEN STR 13-14, TOP OF THE RIB, CRACK 1 INCH LONG.  PERFORMED REPAIR IAW FEDEX EA 8-5710-96133.
